# SDR AALA984222

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - VERY FORWARD VERTICAL LEG OF L-2 DOOR FLOOR SUPPORT TEE (SPLASH GUARD) AT STATION 1480, HAD CORROSION BLEND BEYOND SRM LIMITS.  REFER TO ATTACHED FIGURE, BLEND OUT CORROSION, ALODINED AND APPLY TWO COATS OF PRIMER.  (M)
